FDA Approved Drugs and User Comments: LIPITOR

User Comments:


For High Cholesterol “My cholesterol level was 322 and my doctor prescribed Lipitor. I started to feel very weak. I was in pain constantly and I felt very tired and sore. I could not even do my daily chores.I thought I had some kind of flu. I continued to take Lipitor for about a year, and the symptoms just got worse. After the second year of taking Lipitor and my constant pain, soreness, and tiredness, and I lost my appetite. The doctor ordered a liver enzyme test. Lipitor was damaging my liver and I also was experiencing trouble with my kidneys. Though I didn’t realized it then, Lipitor was the culprit of my aches and weakness, and was not effective in lowering my cholesterol much (only to 308 after taking Lipitor for more than two years.) I am not taking Lipitor anymore and I don’t feel tired and exhausted. My doctor continues to ordered a liver enzyme test every year. It has never come back normal anymore.Please be careful!”

Be aware! (taken for 2 to 5 years) February 6, 2018


For High Cholesterol “Have been taking low dosage of this drug for 10 years. It’s very effective. Has lowered my cholesterol dramatically, combined with exercise and low fat diet.”

S.R. January 11, 2018


For High Cholesterol “I had tried about 3 statins and could not take them due to the aches and energy loss. I them was given lipitor. I took it for 3 months with no problem, then I start having memory loss. I stopped the drug and that had now been about 2 years. The loss is better but still comes and goes.Being a pharmacist I am keenly aware of side effects and that is major!!”

MsAnniee (taken for 1 to 6 months) January 10, 2018


For High Cholesterol “About 2 weeks ago my Dr put me on Lipitor for my cholesterol. I’ve been having all kinds of side effects from it but I didn’t realize it until today, I’ve been beside myself with itching, I keep getting these stinging sensations, like I’m being attacked by a colony of fire ants, I’m prone to insomnia (very severe) and it made it so much worse, despite the fact that I have been feeling I was coming down with something serious (constantly exhausted). I’ve even developed blisters in my NOSE! and I have the red spots it’s insane. No joke I seriously have about 80% of the listed side effects even the unreported and rare. I hope no one ever has to deal with this craziness.”

breezyzmoon (taken for less than 1 month) October 3, 2017


For High Cholesterol “I have been on Lipitor for two weeks and will stop tomorrow. My legs are hurting and cannot sleep. For the first few days I was fine but now I ache from my hips down to my calfs. I also have stomach cramps. This is not for me, will tell Dr. this week and hopefully can try something else.”

Beach Tower September 8, 2017


For High Cholesterol “I started taking generic lipitor in February/March 2017. My lab work came back and total cholesterol was 311. At first I started taking 20mg a day. By the 9th day I was an emotional mess. Anxiety, anger, confusion, leg pain, stomach pain and heartburn. I decided to take the 20mg every other day. All the side effects disappeared. Works great. I heard back from my Dr who says to continue the every other day dosage because its working and its tolerable for me.”

Sensitive to all meds (taken for 1 to 6 months) May 31, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.